# SDR SIMA20130301002

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 22,882 hours, 19,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3302 THE CREW REPORTED THE EMERGENCY CEILING LIGHT OVER 1A WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN ELECTRICAL RESET AND THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00, FOUND SYSTEM WORKING PROPERLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
